# SDR 2005UALA01295

- Difficulty date: November 18, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 33,864 hours, 4,294 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING FAIRING EMER LT 2ND FROM AFT HAS ONE BULB INOP.  REPLACED LAMP.
